A 18-year-old female asked:
Disclaimer

i took plan b one step about 2 days ago and i'm having bad headaches and nausea wanting to know how long this would last also have a rash what do i do?

2 doctor answers
Dr. Gurmukh Singh
49 years experience Pathology
Time to heal: The hormonal change due to Plan B can cause the symptoms you described. These will subside in a couple of days. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex. Get HPV vaccine.
Answered on Sep 8, 2017
Dr. Heidi Fowler
25 years experience Psychiatry
Agree w Dr. Singh: Consider acetominophen for headaches. Consider nibbling on crystalized ginger or sipping Ginger tea for nauseas. Take home pregnancy test if period is > 7 days late. It shoudl resolve soon - but can't say when.
Answered on Sep 8, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: Mild headache and muscle soreness are highly unlikely to be secondary to HIV infection. If you are concerned, get tested.
A 17-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
See a DR: You need to be seen TODAY. No chance of diagnosis without being seen.
A 26-year-old female asked:
Dr. Mohammed Parvez
14 years experience Internal Medicine
Nope: Just relax ! you are not having any serious issues related to tampon use.
1
1 thank
A 54-year-old male asked:
Dr. Idan Sharon
28 years experience Neurology
Rash: The rash may be an allergy to medicine or some other substance if it is more bilateral (both sides) if it is only in a certain area (dermatome, or ne ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month